# SDR SWAA2023082894107

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 61,033 hours, 36,462 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 MAIN FUEL TK READ IMBAL AT LEVEL OFF @ FL 210. ATTEMPTED FUEL BALANCE BUT # 1 TANK CONTINUED TO DECREASE . FUEL LEAK CKLIST RAN ; SHUT DOWN #1 AND RETURNED TO DAL SINGLE ENG.<[01] PERFORMED #1 WET CAPACITANCE CHECK PER AMM 28-41-21. VALUES ARE WITHIN LIMITS.;[02] ADDED TOOL INFORMATION;[03] ADDED TOOLING;[04] PERFORMED FQIS BITE CHECK PER FIM 28-41 TASK 801. NO FAULTS; GROUND TEST PASSED. CROSSFEED VALVE FUNCTIONAL TEST IAW 28-22-00 OPS CHECKS GOOD.;[05] TANK TO TANK FUEL TRANSFER OPS CHECKS OK PER AMM 28-26-00. NO FUEL LEAKS NOTED AROUND #1 TANK UPON WALK AROUND INSPECTION.;[06] RAN ENGINES I.A.W 71-00-00 NO LEAKS NOTED. PERFORMED CONDITIONAL INSPECTION 05-51-48. NO DEFECTS NOTED. A/C OK FOR SERVICE.
